# SDR ABXA9500986

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Component: Doug, 3910411515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO MOD, DC-9 ELEVATOR OFF WING PROCEDURES, FOUND LEVEL 2 CORROSION ON THE LOWER OUTBOARD SKIN AROUND DOUBLERS.  REPLACED SKIN IAW DC-9 SRM 55-21-0.
